Spots Of Blood Come Out Every Day?

Illustration of Spots Of Blood Come Out Every Day?
Illustration: Spots Of Blood Come Out Every Day? media.self.com

Good night. I am a mother of 1 child and still doing family planning injections 3 months. I want to ask … I have – + 2 weeks of having blood spots every day. bloodstains are still normal or there is a disease … please help … thank you

1 Answer:

Hello Nci WashNurhaeni,


3-month contraceptive injection is a contraceptive route for injecting through the muscle that contains the single hormone progestin. 3-month KB injections can be used by nursing mothers because they do not interfere with milk production.


3-month KB injections can prevent pregnancy well if started at the right time and injections are carried out as scheduled every 3 months. 3 month KB injection works to prevent pregnancy by changing the consistency of cervical mucus so that sperm are difficult to move, prevent ovulation (release of eggs), and change the thickness of the uterine wall so that if fertilization occurs the fertilization results cannot be attached.


The advantages of 3-month KB injections are:

No need to take medicine every day
The injection distance is longer
Can be used for patients who cannot use estrogen hormone contraception
Can reduce the risk of uterine cancer and ovarian cancer
No additional action is needed to remove the contraceptive

As with other hormonal contraceptives, 3-month KB injection will also change the hormonal balance in the body, so there are some side effects that can arise, including:

Headache
The breast feels tight and painful
Bleeding between menstrual cycles (spotting)
At the beginning of the use of menstruation can be longer and more, then change will be less, and some patients do not menstruate at all
Weight gain
Decreased libido
It can take up to 1 year
Does not protect from transmission of sexually transmitted diseases

Complaints of bleeding between menstrual cycles are very common in 3 months injection. If you feel disturbed by these side effects you can discuss with your doctor other appropriate contraceptive methods. Apart from the side effects of hormonal contraception, bleeding between menstrual cycles can also result from:

Cervical polyps or uterine polyps
Sexually transmitted disease
Pelvic inflammatory disease
Myoma of the uterus
Endometriosis

Please do further tests with an obstetrician to ensure that the bleeding you are experiencing is not due to these causes. Thus the explanation from me, hopefully useful.

: by

Related Question

How To Deal With Diaper Rash On The Crotch Of 8-month-old Babies?

How To Deal With Diaper Rash On The Crotch Of 8-month-old Babies?

(1 year ago)

Night, my baby is 8 months old, and wears diapers when traveling for 2 days and Saturdays. At home I don’t use diapers. But there is a rash in the area of ​​my baby’...

Liquid Children’s Chapter Fever?

Liquid Children’s Chapter Fever?

(1 year ago)

Good afternoon I piny a 1.5 year old child he has fever the first day accompanied by vomiting and continued the second day he has a fever and the chapter is runny and has a creamy ...

Medication Suitable For Nerve Pain?

Medication Suitable For Nerve Pain?

(1 year ago)

what drug is suitable for me who is nervous...

Leave a Reply

Your email address will not be published. Required fields are marked *